New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

celia
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 4/25/2009 10:59 AM (GMT -7)   
Hi:Am finding this forum very informative
Actually I am a senior member, having first had IBS-C many years ago, when going thru a divorce.....After a time it became dormant, and only flared up very occassionaly......However, since 2003 it has become a regular part of my life, and seems to be a chronic state......no pain, but so much gas, nausea, bloating that life is not as pleasant as it once was.............I am active, exercise, walk , socialize etc., even though there are times when I would like to just retreat.......have not had a colonoscopy as it has been a constant companion for so long that had it been anything more insidious it would have manifested itself, I do take a mild tranquilizer, meditate etc.  and am and always have been inclined to have  psychosomatic ailments..........Thats about it........Any comments.

lepontneuf
New Member


Date Joined Apr 2009
Total Posts : 6
   Posted 4/25/2009 4:14 PM (GMT -7)   
your "mild tranquilizer," especially if it's an opioid derivative, would definitely cause constipation. look into that. that would be a quick solution if it were the problem. wow! good luck.

scared2getsick
Regular Member


Date Joined Aug 2006
Total Posts : 126
   Posted 4/26/2009 12:17 AM (GMT -7)   
I agree! Have you added more water to help?
<B>Always]


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/26/2009 9:49 AM (GMT -7)   
Welcome to HealingWell.  I think you are doing some very positive things already.  Meditating is a good thing.  I would suggest seeing a GI specialist just to be sure that you do not have another medical condition causing your sx.
 
Nice to meet you and this is a great forum.  Stick with us.

Kitt
 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


celia
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 4/26/2009 12:31 PM (GMT -7)   
Appreciate your comments, and Kitt, already I feel like I have stumbled on an informative and friendly site........Am feeling pretty good atthe present time (I call it remission), but am glad to know there is support out there...........thanks again

TechGirlPa
New Member


Date Joined Jun 2009
Total Posts : 6
   Posted 6/23/2009 7:59 AM (GMT -7)   
Hi Celia! I was wondering what tranquillizer you use? I ask this because I have been recently going though a bad anxiety episode that manifested itself after bad reactions to a stomach medication, and over the past 2 weeks I have aso discovered that many tranquillizers can affect the digestive system. If you are using a benzo, you may wish to check out this website: http://www.benzo.org.uk/. I too have IBS symptoms but not normally to the extreme that a lot of people experience. For me they seem to get worse (like lower abdominal cramping) when I am experiencing more stress. You said that you are prone to "psychosomatic ailments". If by this you are referring to anxiety, I would also urge you to learn to manage the anxiety without medication as much as is possible (the best program I know if is called "The Linden Method", and trust me, I've tried it all). I have tried almost all of the meds over the years and have ended up in worse places due to it. I am currently withdrawing a tranquillizer as I discovered that it too was making my situation worse as my body became addicted to it, more symptoms would happen as my body asked for more of it. DON'T stop your cold turkey though, follow the guidlines on the website I gave you. The same info could be here as well, but this is my first post so I haven't done a lot of reading here yet. If your IBS symptoms are caused by anxiety, it is best to treat the anxiety first and foremost to remove the cause. I wish you the best of everything.

celia
New Member


Date Joined Apr 2009
Total Posts : 4
   Posted 6/23/2009 7:22 PM (GMT -7)   
Hi Tech Girl
Appreciate your advice, as far as tranquilizer usage, I only take as I feel it is needed, it is not a daily dosage...........clorazepate (tranxene), which is for anxiety disorders...............also have high blood pressure, so of course the ibs and blood pressure are affected by anxiety......kind of a viscous circle.  Anyway, thanks and good luck to you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:34 AM (GMT -7)
There are a total of 2,733,052 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151231 registered members. Please welcome our newest member, safikul.
333 Guest(s), 8 Registered Member(s) are currently online.  Details
tickbite666, tennisplayer, tickcheckguy, astroman, jdm99, ks1905, NewDay, Gbryan


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer